Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2661
Title: A note on the (G'/G)-expansion method again
Authors: Aslan, İsmail
Keywords: Nonlinear equations
(G′/G)-expansion method
Exact solution
Simplest equation method
Issue Date: Sep-2010
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2010). A note on the (G′/G)-expansion method again. Applied Mathematics and Computation, 217(2), 937-938. doi:10.1016/j.amc.2010.05.097
Abstract: We report an observation on two recent analytic methods; the (G′/G)-expansion method and the simplest equation method. © 2010 Elsevier Inc. All rights reserved.
URI: http://doi.org/10.1016/j.amc.2010.05.097
http://hdl.handle.net/11147/2661
ISSN: 0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2661.pdfMakale124.22 kBAdobe PDFThumbnail
View/Open
Show full item record



CORE Recommender

SCOPUSTM   
Citations

28
checked on Feb 16, 2024

WEB OF SCIENCETM
Citations

26
checked on Jan 27, 2024

Page view(s)

134
checked on Feb 26, 2024

Download(s)

210
checked on Feb 26, 2024

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.